# SDR DALA2024111810998

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,142 hours, 9,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door System
- Condition: Abnormal
- Location: 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 4R "CHECK DOOR PRES" MSG ON FAP. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6156717)
